# SDR UPS08852120

- Difficulty date: April 20, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lh Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING OUTBD LE 5 CRACKS AT 3 SCREW HOLES XFS 603.75 TO XFS 606.75 UPPER SURFACE INBD END, EXTERIOR SKIN.  REPAIRED LT WING OUTBD LE EXTERIOR SKIN FROM XFS 603.75 TO XFS 606.75 IAW SRM 57-02-01-0 FIG 038 AND SRM 57-02-01-0.
